Two new species of Dysmachus Loew 1860 Asilidae Diptera from Turkey

HASBENLİ A., Geller Grimm F.

Journal Of The Entomological Research Society, vol.1, no.1, pp.13-19, 1999 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 1999
  • Journal Name: Journal Of The Entomological Research Society
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Agricultural & Environmental Science Database, Aquatic Science & Fisheries Abstracts (ASFA), BIOSIS, CAB Abstracts, Veterinary Science Database, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.13-19
  • Gazi University Affiliated: Yes